weird side effects

So i am trying to talk more openly about my everyday health and well being, this isn't easy because i mostly live in some sort of odd denial that allows me to ignore most it so i can get on with my life. One of the side effects i have been noticing is that i tend  to over exercise especially when riding, normally when riding your legs start to hurt as a signal you are riding too hard for your body to cope with, i don't feel that due to lots of Dihydrocodeine and the other sources of pain drowning out those signals, so i only really notice when my heart start beating out of my chest , this in a way in great for my overall fitness but leaves me on days off with really aching wobbly legs.



Error

default userpic

Your reply will be screened

Your IP address will be recorded 

When you submit the form an invisible reCAPTCHA check will be performed.
You must follow the Privacy Policy and Google Terms of use.